# SDR IPXA2024080549715

- Difficulty date: July 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001470
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STRINGER, AFT CARGO COMPARTMENT LOWER SIDE SKIN AT STA 1197+66~STA 1197+88 S-34R. PERFORMED THE HEAT TREATMENT FROM 7075-O-080 CLAD TO T62 CONDITION. I.A.W. EGAT EI NO.:F2024A53M-1832 SEQUENCE A STEP 9 REV.0
